Medifast - hands are looking blue :/
02-24-2012, 03:47 PM
i havent been doing any exercise since ive started medifast but i have noticed that my hands are turning more and more noticeably blue.. and my veins are looking crazy. i'm sure this sorta sounds like a dumb question ... buuuuut.. is this probably due to lack of circulation. i used to be a little more active before i started but my energy level doesn't really bring me to want to work out .. but i spose i need to soon tho.. anyone else experiencing something similar??
02-24-2012, 10:26 PM
I'm noticing my veins more because I am that pale, but I've never heard of having actual bluish hands. :?:
Maybe someone else will have some insight.
02-25-2012, 06:52 AM
I haven't heard of that or experienced it. Does anyone else say that you have blueish hands? Ask a few people what they think. And if you're still worried about it, see a doctor. Be sure to mention to the doctor that you are on Medifast and take the program materials with you.
02-25-2012, 05:36 PM
I haven't heard of or experienced this either. I can't really assess what's going on, or even if there really is a problem since I can't see your hands or run any tests on you, but in my experience, a patient with a blue body part has something wrong. I agree with JayEll - get others' opinions about your hands, and if they think they're blue, see a doctor about it.
02-28-2012, 12:07 PM
thank you very much!! :) ... ive been doing some light workout and i feel like my skin isnt really tinted. guess i needed to move a lil. have a great week.
03-19-2012, 08:30 PM
I've been on medifast for a little over 3 weeks and I feel absolutely fantastic and no blue hands or vein issues here. I have been slightly cold though.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO